my daughter will be 21 in feb. she has had kidney problems for 20 months now. they first came when she found out she was pregnant. they put the tubes thru her back into her kidneys to keep her kidneys flowing. they have did about 6 surgeries to remove the stones. well every 7-8 weeks the pain comes back. it comes out of no where. we have been to every single hospital and doctors around. we are now going to the cleveland clinic and no luck there either. she can'ty hold down a job either because of this and is missing college too. she has a 1 yr old child that i am taking care of alot of the time because of this pain. they have removed 9 kidney stones within a year.. and now they tell her she has about 6 more back!!! some of the doctors say its the stones causing the problems and other doctors say they dont see any stones and if it were stones it would nto cause her this type of pain. it starts on her right side on her kidney then moves around the front which at that point it is now running from her back to the front. sometimes she gets fevers with this but mostly severe pain and throwing up and bad head aches too. we are at a loss and don't know what to do.... right now she is at the ER for the cleveland clinic in cleveland ohio but as of right now they are not finding anything either. they always admit her for three to four days to get her on pain management. after about 7-9 days the pain just up and disappears and then she is back to her old self again. but then another 7 weeks pass and here we are again!!!! im all cried out and just don't know what to do. :mad:
:( again pain starts in the right kidney and wraps around to her front. does not go pass her belly button though to the other side............. throws up, fever and severe pain!! any help would be great...
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?